# SDR CALA9700306

- Difficulty date: February 21, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N72822
- Make and model: Doug DC-9-82
- Aircraft serial: 49482
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Condition: Cracked
- Location: Bs 769-788
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND A .75 AND .625 CRACK IN MID BAGGAGE BIN CEILING INTERCOSTAL AT STA 769-788. THE AREA WAS REPAIRED BY INSTALLING A DOUBLER IAW SRM 51-30-5.
